Jump to content
ACN Latitudes Forums

Debbie1

Members
  • Posts

    326
  • Joined

  • Last visited

Recent Profile Visitors

4,997 profile views

Debbie1's Achievements

  1. We have done multiple ivigs and never experienced diminishing returns. We have seen great results with all of them.
  2. Yes, we experienced this. On our case it was due to long term use of full strength augmentin plus the short term effects of ivig (which temporarily lower neutrophil counts). We cut the augmentin dose in half to a prophylactic dose and the counts returned to normal. We now monitor WBC and neutrophil counts periodically and before every infusion.
  3. My pandas ds developed severe neutropenia from extended use of full strength augmentin plus ivig (which temporarily lowers neutrophil counts). Our immunologist plus two hematologists were involved and all agreed that extended use of some antibiotics can cause this. We cut his augmentin dose in half and his neutrophil count bounced back. He continues to get ivig, but we check his neutrophil count before hand to make sure it is high enough to go ahead, knowing that the ivig will push down his neutrophils.
  4. Try contacting Dr. Marc Patterson (pediatric neurology) at the Mayo Clinic. He diagnosed and treated a child I know when he was at Columbia several years ago. The child received two rounds of IVIG and prophylactic antibiotics afterward. He has been well since.
  5. 1) How old was your child when this began?

    age 4 1/2 -5...she did have a t/a around that time due to tons of "sinus infections" I think this happened after hmmmm... The eyelash pulling would ebb and flow for no apparent reason.

    2) What other symptoms did they have?

    looked like anxiety and ADD she is a "gifted" child who does not cause tr...

×
×
  • Create New...